# SDR CA000905011

- Difficulty date: August 22, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 5,167 hours
- Engine: Lyc T5313B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Boot
- Part number: 205040176101
- Condition: Torn
- Location: Main Drive Shaft
- Component: Main Driveshaft, Bell, 205040004101
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) - LEAKAGE OF GREASE  WAS DISCOVERED COMING FROM THE MAIN DRIVE SHAFT AFTER  AIRCRAFT WAS SHUT DOWN .  FURTHER INVESTIGATION REVEALED THAT THE BOOT WAS TORN THUS ALLOWING  LEAKAGE OF  GREASE FROM THE DRIVE SHAFT COUPLING.- NO INDICATION OF OVERHEATING.
